Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 91, Number 1
HTML articles powered by AMS MathViewer

Recursive functionals and quantifiers of finite types. I
S. C. Kleene PDF
Trans. Amer. Math. Soc. 91 (1959), 1-52
Pansions and the theory of Fourier transforms
Jacob Korevaar PDF
Trans. Amer. Math. Soc. 91 (1959), 53-101
On the distributivity and simple connectivity of plane topological lattices
Lee W. Anderson PDF
Trans. Amer. Math. Soc. 91 (1959), 102-112
Classical differential equations on manifolds
L. Auslander and L. Markus PDF
Trans. Amer. Math. Soc. 91 (1959), 113-128
On an integral of Marcinkiewicz
Daniel Waterman PDF
Trans. Amer. Math. Soc. 91 (1959), 129-138
Composita, equations, and freely generated algebras
A. Nerode PDF
Trans. Amer. Math. Soc. 91 (1959), 139-151
The existence of certain types of manifolds
M. L. Curtis and R. L. Wilder PDF
Trans. Amer. Math. Soc. 91 (1959), 152-160
On the representation of cardinal algebras by directed sums
A. Bruce Clarke PDF
Trans. Amer. Math. Soc. 91 (1959), 161-192